MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the hot pack burst open while the rn was attempting to place on patient.Chemical sprayed the floor landing on rn¿s shoes.There was no injury to patient or nurse.No follow up care required.
 
Additional Manufacturer Narrative
Device history record review was completed on the reported lot number v2b266.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No samples were returned for evaluation due to which a root cause could not be determined.We will continue to monitor complaint trends.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr
waukegan, IL 60085
8478874151
MDR Report Key14322521
Report Number1423537-2022-00764
Device Sequence Number5220622
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV2B266
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/07/2022
Date Device Manufactured02/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown